# SDR 97ZZZX4823

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30314
- Engine: Lyc T5313B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 13002124
- Condition: Failed
- Location: Engine Oil
- Part time: 4,346 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF OIL PRESSURE IN-FLIGHT.  THE FLIGHT WAS TERMINATED IMMEDIATELY AND THE ENGINE WAS SHUT DOWN.  UPON INVESTIGATION, THE ENGINE OIL PUMP DRIVESHAFT WAS FOUND BROKEN.  WHEN PUMP WAS REMOVED, A PIECE OF GEAR TOOTH FELL FROM PUMP OIL PASSAGE.  GEAR PIECE IS FOREIGN TO THE OIL PUMP.  AT THIS TIME, IT IS NOT KNOWN WHERE THE GEAR TOOTH CAME FROM.
